# SDR 05FDEA02282

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FOUND CRACK 1 INCH LONG ON BEAM AT STA 6-70 STRINGER 42 RT SIDE.  CUTTED DAMAGE AND INSTALL NEW SPLICE REPAIR IAW SRM 53-00-01 FIG 7 VOL I.
